Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with undedractive thyriod. Feel fatigue. Have muscle ache, heavy periods, bloat. Advise on medicament

i was diagnosed with ann undedractive thyriod after the birth of my child last sep. am currently on 100mgs leve. Tho I am not constantly not well I still feel fatigue (but not as extrme), muscle ache and my perids are very, very heavy and take the life out of me. I have slowly started to bloat and I am not sure if this is due to the thyriod or what. I also suffer from IBS but I have not had any health issues for many many years. I am getting depressed about the bloating. Fotr example I only had a dring of water tbis morning with my meds and my stoach looked like I was 5 month pregentn. I am getting swollen ankles also. My doc today has gave me mebeverine tabs, how low will they take to work. I am at my witts end. I know that thyriod is very hard tio get right again. Will water tablets help?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I recommend you see your doctor and ask if he can give you a higher dosage of levothyroxine since the current dosage isnt working out for you, he may need to run a blood test to check for what your current TSH levels are first, but I think he will agree on increasing the dosage. Once he increases the dosage weight gain should go down as well.

I hope this answered your question.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor